Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 44, NWS Kansas City, MO

July 16, 2010Leavenworth County, Wyandotte County, Kansas

NWS Kansas City, MO issued this flash flood warning at Jul 16, 2010, 5:50 PM CDT for Leavenworth County, Wyandotte County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2010, 5:50 PM CDT (22:50 UTC)
Expired
Jul 16, 2010, 10:32 PM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Leavenworth County, KS, Wyandotte County, KS

The radar

The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WGUS53 KEAX 162250
FFWEAX
KSC103-209-170500-
/O.NEW.KEAX.FF.W.0044.100716T2250Z-100717T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 PM CDT FRI JUL 16 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
  WYANDOTTE COUNTY IN NORTHEAST KANSAS...

* UNTIL MIDNIGHT CDT SATURDAY

* AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL ESTIMATES WITH THESE STORMS RANGED FROM
  ONE AND ONE HALF TO TWO INCHES SINCE THEY MOVED INTO THE WARNED
  AREA SHORTLY AFTER 5 PM CDT.  RAINFALL RATES WITH THESE STORMS
  ARE AVERAGING AROUND ONE TO TWO INCHES PER HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BASEHOR...BONNER SPRINGS...EDWARDSVILLE AND KANSAS CITY KANSAS.

ADDITIONAL RAINFALL THROUGH 7 PM CDT OF ONE AND ONE HALF TO TWO
INCHES PER HOUR MAY BE POSSIBLE ACROSS WESTERN WYANDOTTE COUNTY
AND SOUTHEAST LEAVENWORTH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3919 9479 3917 9473 3918 9467 3916 9464
      3915 9460 3909 9460 3904 9465 3904 9487
      3899 9491 3899 9493 3898 9495 3898 9497
      3899 9499 3911 9505 3919 9517

$$

SF
2 follow-up statements
080 
WGUS73 KEAX 162331
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CDT FRI JUL 16 2010

KSC103-209-170500-
/O.CON.KEAX.FF.W.0044.000000T0000Z-100717T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-WYANDOTTE KS-
631 PM CDT FRI JUL 16 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WYANDOTTE AND SOUTHERN
LEAVENWORTH COUNTIES UNTIL MIDNIGHT CDT...

AT 627 PM CDT...RADAR RAINFALL ESTIMATES INDICATED THAT ONE AND THREE
QUARTERS TO TWO INCHES OF RAIN HAD FALLEN ACROSS PORTIONS OF SOUTHERN
WYANDOTTE COUNTY SINCE 5:30 PM CDT.  THUNDERSTORMS HAVE MOVED SOUTH OF
THE WARNED AREA...HOWEVER RUNOFF WILL CONTINUE FOR THE NEXT SEVERAL
HOURS.  EXCESSIVE RUNOFF WILL OVERWHELM STORM DRAINS AND WILL CAUSE
FLOODING OF AREA ROADWAYS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BASEHOR...
BONNER SPRINGS...EDWARDSVILLE AND KANSAS CITY KANSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3919 9479 3917 9473 3918 9467 3916 9464
      3915 9460 3909 9460 3904 9465 3904 9487
      3899 9491 3899 9493 3898 9495 3898 9497
      3899 9499 3911 9505 3919 9517

$$

SF
636 
WGUS73 KEAX 170332
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1032 PM CDT FRI JUL 16 2010

KSC103-209-170347-
/O.CAN.KEAX.FF.W.0044.000000T0000Z-100717T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-WYANDOTTE KS-
1032 PM CDT FRI JUL 16 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WYANDOTTE AND
SOUTHERN LEAVENWORTH COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3919 9479 3917 9473 3918 9467 3916 9464
      3915 9460 3909 9460 3904 9465 3904 9487
      3899 9491 3899 9493 3898 9495 3898 9497
      3899 9499 3911 9505 3919 9517

$$

DB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:20 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 16, 3:20 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT FRI JUL 16 2010

.DISCUSSION...

SHORT TERM (TONIGHT-SUNDAY)...

DEEP MOIST CONVECTION HAS BEGUN TO DEVELOP ALONG WEAK CONFLUENT ZONE
EXTENDING ROUGHLY ALONG THE MISSOURI RIVER THIS AFTERNOON. RICH LOW
LEVEL MOISTURE...CHARACTERIZED BY SFC DEWPOINTS IN THE MID-UPPER
70S...HAS COMBINED WITH NEAR 90F SURFACE TEMPERATURES TO YIELD
MLCAPES EXCEEDING 3000 J/KG. DESPITE POOR LOW-MID LEVEL SHEAR AND
ONLY MODEST LAPSE RATES...SEASONABLY STRONG UPPER WINDS EXCEEDING 50
KNOTS MAY ALLOW UPDRAFTS TO PERSIST A BIT LONGER THAN OTHERWISE
WOULD BE EXPECTED. WATER LOADING IN THE LOW-MID TROPOSPHERE TOPPED
BY VERY DRY AIR WILL CERTAINLY FAVOR SOME THREAT OF LOCALIZED
DOWNBURSTS WITH THE MOST INTENSE CELLS. ANY ACTIVITY SHOULD
DISSIPATE WITH SUNSET.

HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND WITH
AFTERNOON HEAT INDICES GENERALLY FALLING IN THE 100 TO 105 RANGE.
HOWEVER WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR TOMORROW AS
TEMPS IN THE 90-95 DEGREE RANGE AND DEW POINTS IN THE MID 70S WILL
PUSH HEAT INDICES TO RIGHT AROUND 105.

AS THE MEAN RIDGE POSITION SHIFTS BACK TOWARD THE SOUTHERN
ROCKIES...MID LEVEL BELT OF WESTERLIES WILL CONTINUE TO STRENGTHEN
ACROSS THE CENTRAL PLAINS THROUGH THE WEEKEND. MODELS CONTINUE TO
SHOW STRONG SIGNALS OF A PERIOD OF INCREASED MCS ACTIVITY BEGINNING
ON SUNDAY. ASSUMING A TYPICAL TRAJECTORY...ACTIVITY ORIGINATING
ACROSS CENTRAL NEBRASKA WOULD PEEL TOWARD THE SSE INTO NRN MO ON A
REPEATED BASIS...WITH AN ATTENDANT THREAT FOR STRONG/SEVERE WINDS
AND HEAVY RAINFALL. CONVECTIVE DEBRIS/OUTFLOW WILL ALSO GREATLY
IMPACT DAYTIME TEMPERATURE FORECASTS AS WELL...BUT WILL HEDGE NRN MO
DOWN INTO THE UPPER 80S FOR NOW ON SUNDAY...WHILE INCREASING POPS TO
AROUND 40 PERCENT.

MEDIUM RANGE MODELS SHOW THE WEAK NORTHWEST FLOW THIS WEEKEND WILL
BECOME NEARLY ZONAL ACROSS THE REGION BY MONDAY AND THEN WEAK
SOUTHWESTERLY BY THE END OF THE WEEK. THEREFORE CAN EXPECT PERIODIC
SHORTWAVES TO CONTINUE TO MOVE THROUGH THE FLOW...GENERALLY JUST
OUTSIDE OF THE MISSOURI REGION THROUGHOUT THE LATTER PORTION OF THE
FORECAST. THAT BEING SAID ANY ACTIVITY BEING KICKED OFF OVER THE
CENTRAL PLAINS OR NEAR ANY SURFACE BOUNDARY...WILL HAVE A CHANCE OF
MAKING IT INTO EASTERN KANSAS AND MISSOURI.

ALTHOUGH SLIGHTLY DIFFERING ON TIMING...GFS/ECMWF/GEM ALL CONTINUE
TO SHOW A WEAK SHORTWAVE ENTERING THE REGION SUNDAY NIGHT INTO
MONDAY. THIS WAVE WILL LIKELY KICK OFF ADDITIONAL CONVECTION THUS
REINFORCING THE SURFACE BOUNDARY PROGGED TO STRETCH ACROSS THE
REGION. AS IS TYPICAL IN THE SUMMER THIS FAR OUT IN THE
FORECAST...THE QUESTION IS WHERE WILL THE BOUNDARY BE AT THAT TIME.
ASSUMING IT IS IN THE GENERAL VICINITY OF SOUTHERN IOWA-NORTHERN
MISSOURI...HAVE HELD ON TO LOW CHANCE POPS ACROSS FAR NORTHERN
MISSOURI. HAVE GONE WITH ONLY LOW CHANCE GIVEN THE AMOUNT OF
UNCERTAINTY IN LOCATION AND TIMING. HAVE CONTINUED THE DRY FORECAST
FROM TUESDAY ON. BUT ONCE AGAIN...ANY SHORTWAVE MOVING THROUGH THE
FLOW MAY TRIGGER ADDITIONAL ROUNDS OF CONVECTION WHICH MAY MAKE IT
INTO THE AREA. TEMPS SHOULD BE SEASONAL THROUGH DAYS 4 TO 7 WITH NO
STRONG CHANGE OF AIRMASS EXPECTED.

BOOKBINDER/NRR

&&

.AVIATION...

AXIS OF RICH GULF MOISTURE EXTENDED ACROSS THE TERMINALS THIS
AFTERNOON...AND WEAK SURFACE CONVERGENCE WILL SUPPORT WIDELY
SCATTERED THUNDERSTORMS THROUGH AROUND 01Z. WILL GRANT TAFS A TOKEN
/CB/ GROUP FOR NOW AND AMEND IF SIGNIFICANT WEATHER THREATENS
ARRIVALS/DEPARTURES...WITH EXPECTATION OF BRIEF IFR VSBYS POSSIBLE
IN THE HEAVIER DOWNPOURS...ALONG WITH CG LIGHTNING AND STRONG SFC
WIND GUSTS.

OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD...EXCEPT
FOR SOME LOCALIZED FOG POSSIBLE TOWARD DAYBREAK ALONG WEAKLY FOCUSED
STATIONARY FRONT/MOISTURE POOL.

WINDS SHOULD GENERALLY REMAIN LIGHT SOUTHERLY AT 6 KNOTS OR LESS.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ025-057-060-
     102>105.
Hazardous weather outlook, Jul 16, 5:13 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
513 PM CDT FRI JUL 16 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-172215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
513 PM CDT FRI JUL 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING FROM THE
KANSAS CITY AREA NORTHEAST TO PRINCETON...BETHANY...CHILLICOTHE AND
MILAN. A FEW STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS
AND TORRENTIAL RAINFALL EXPECTED. THE STORMS ARE EXPECTED TO
DISSIPATE BETWEEN 8 AND 10 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAT INDICES ARE EXPECTED TO RISE TO AROUND 105 DURING THE AFTERNOON
AND EVENING HOURS ON SATURDAY. OTHERWISE...MAINLY NIGHTTIME THUNDERSTORM
COMPLEXES APPEAR LIKELY FROM LATE SUNDAY THROUGH TUESDAY MORNING.
NORTHERN MISSOURI WILL HAVE THE GREATEST CHANCE OF EXPERIENCING ONE
OR MORE OF THESE THUNDERSTORM COMPLEXES...WITH SOME POTENTIAL FOR
STRONG TO SEVERE WIND GUSTS ALONG WITH LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH
TONIGHT...BUT ANY REPORTS OF SEVERE WEATHER ARE APPRECIATED.

DB

In the hours before

Special weather statement, Jul 16, 5:11 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 PM CDT FRI JUL 16 2010

MOZ023-024-032-162300-
CHARITON MO-LINN MO-LIVINGSTON MO-
511 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINN...SOUTHEASTERN
LIVINGSTON AND NORTHWESTERN CHARITON COUNTIES IN NORTH CENTRAL
MISSOURI UNTIL 600 PM CDT...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WHEELING...OR 8 MILES
SOUTHEAST OF CHILLICOTHE...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUMNER AND MENDON.

LAT...LON 3952 9315 3958 9328 3962 9329 3962 9337
      3966 9348 3984 9348 3969 9306
TIME...MOT...LOC 2212Z 303DEG 21KT 3969 9337

BOOKBINDER
Special weather statement, Jul 16, 5:29 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT FRI JUL 16 2010

MOZ007-016-162315-
PUTNAM MO-SULLIVAN MO-
529 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM AND NORTHERN
SULLIVAN COUNTIES UNTIL 615 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MILAN...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  POLLOCK AND LEMONS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4034 9286 4029 9287 4026 9322 4038 9324
      4045 9286
TIME...MOT...LOC 2229Z 259DEG 21KT 4031 9315

BOOKBINDER
Local storm report, Jul 16, 5:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT FRI JUL 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HEAVY RAIN       LANSING                 39.25N 94.89W
07/16/2010  E1.75 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

            FELL IN ABOUT 30 MINUTES

&&

ACH
Special weather statement, Jul 16, 5:47 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 PM CDT FRI JUL 16 2010

MOZ030-031-038-162330-
CARROLL MO-LAFAYETTE MO-RAY MO-
547 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...
SOUTHEASTERN RAY AND NORTHEASTERN LAFAYETTE COUNTIES UNTIL 630 PM
CDT...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HARDIN...OR 6 MILES EAST OF
LEXINGTON...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGGINSVILLE...CORDER AND DOVER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3923 9350 3901 9369 3922 9388 3929 9379
TIME...MOT...LOC 2248Z 297DEG 14KT 3919 9374

BOOKBINDER
Local storm report, Jul 16, 5:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT FRI JUL 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 E TONGANOXIE          39.11N 95.05W
07/16/2010                   LEAVENWORTH        KS   EMERGENCY MNGR

            35 FOOT TALL TREE UPROOTED AND POWER POLES DOWN AT 198TH
            AND STATE AVE.

&&

ACH
Local storm report, Jul 16, 5:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 PM CDT FRI JUL 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     BASEHOR                 39.13N 94.93W
07/16/2010                   LEAVENWORTH        KS   EMERGENCY MNGR

            12 INCH TREE BRANCH DOWN

&&

ACH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:29 PM CDTSpecial Weather StatementEAXDoniphan46 min
Jul 16, 3:06 PM CDTFlash Flood WarningEAXDoniphan4 hr
Jul 16, 3:27 PM CDTHeat AdvisoryEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more48 hr
Jul 16, 4:46 PM CDTSevere Thunderstorm WarningEAXLeavenworth29 min
Jul 16, 4:51 PM CDTFlash Flood WarningEAXLeavenworth6 hr
Jul 16, 5:08 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte37 min
Jul 16, 5:33 PM CDTAreal Flood AdvisoryEAXLeavenworth, Wyandotte5 hr
Jul 16, 5:42 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte33 min
Jul 16, 5:55 PM CDTSevere Thunderstorm WarningEAXJohnson50 min
Jul 16, 6:12 PM CDTAreal Flood AdvisoryEAXJohnson3 hr
Jul 16, 6:28 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami32 min
Jul 16, 6:46 PM CDTSevere Thunderstorm WarningEAXMiami29 min

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.